| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, "i believe it's a broken needle." additional information received 08/30/2025: leakage in the yellow connection with the needle, a test was performed.The patient was involved, but there was no damage to the patient.There was no involvement of medical intervention.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported, "i believe it's a broken needle." additional information received on 08/30/2025: leakage in the yellow connection with the needle, a test was performed.The patient was involved, but there was no damage to the patient.There was no involvement of medical intervention.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking infusion set is confirmed and was determined to be supplier related.One 20 ga x 1.25 in.Miniloc infusion set was returned for evaluation.An initial visual observation of the returned infusion set showed no obvious use residues throughout the device.It was observed that the safety mechanism was advanced over the needle tip.A functional test of attempting to pressurize the infusion set revealed a leak at the tubing/needle housing interface.A microscopic observation revealed inadequate adhesive application along the tubing/needle housing interface.A uv light showed the adhesive application was insufficient in some locations along the needle housing.Based on this analysis, it was observed that the extension tubing was not sufficiently adhered to the needle housing due to inadequate adhesive application during manufacture of the device.This complaint will be recorded for future trending and monitoring purposes.